Oh gee, Diane. I'm so sorry for all that you and the family has gone through, really more than a person's share should be. Thank goodness your son is on the mend. My only experience with stress or sickness of some sort driving the blood sugar up was a year ago when something was in my system that gave me a really bad headache then upset my stomach and made me throw up. I'd only eaten my nornal food that day but when I was struck by this headache/stomach thing, my blood sugar went way up to the 160's, so I can testify that the blood sugar is definitely affected by these outside forces. It's hard to keep everything in tight control (life and blood sugar), so I don't think it's surprising that eventually a person who's using diet/exercise alone will end up on meds. And then, of course, we might not be making as much insulin as before or we may become more insulin resistant as time passes. I won't be surprised when and if that happens to me, but no matter how we do it, when the blood sugar is controlled, we lessen the probability of the complications that accompany diabetes.
Welcome back! how was your holiday?
I do have one concern though....does foam in the urine have anything to do with diabetes? I think it does..I'm sure I read it somewhere. I had to give a sample to my doc for a check-up, and it looked like gingerale..all bubbly and foamy. I am praying it is just a side effect from Lyrica..only been on it for 2 weeks..so maybe....
Take good care,
Hi Diane, I don't know about the foam. It may or may not be related to diabetes. What I've read online points to lots of different reasons but most of them are not serious. I'm sure the test results would tell you?
We had a great time, great weather and great food in NYC. It was really good to go back and be a tourist. We went everywhere and walked miles and miles, which is easy to do. Now back to reality....
I'm not Lanie and not certain if this is true or not,but have been told that foamy Urine is a sign of elevated Protein..
Thank you Sydnee,
I guess if it's anything to be concerned about..I should be hearing from my doc in the next couple of days. I have had protein in my urine for years now. I have had lots and lots of tests, but nothing ever shows up. Maybe it is gettng worse and I will need more testing done. I do know it has nothing to do with diabetes (pretty sure anyway) as I have had the diabetes for 4 yrs...and this protein thing goes back to about 11 yrs ago. I am just curious if this isnt from starting Lyrica...but what do I know??